# SDR ASAA2022122761237

- Difficulty date: December 26, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 26,589 hours, 8,199 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: 21C1321
- Condition: Intermittent
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 AFT FUEL LOW PRESSURE LIGHT DID NOT ILLUMINATE WHEN SWITCH TURNED OFF. GROUNDED - YES. PERFORMED FUEL QUANTITY BITE TEST IAW B737-900 AMM 28-41-00. NO FAULTS FOUND. PERFORMED MASTER LIGHTS TEST IAW AMM 33-18-00. #2 AFT FUEL PUMP LOW PRESSURE LIGHT ILLUMINATES DURING TEST. CONFIRMED #2 AFT FUEL PUMP PROPERLY TURNS ON AND OFF IAW AMM 28-22-41. REMOVED AND REPLACED #2 AFT FUEL BOOST PUMP PRESSURE SWITCH REF AMM 28-42-11. OPS CHECK GOOD. SYSTEM RETURNED TO NORMAL.
